# SDR 9804851148

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7320 · Fuel Controlling System
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING THE LANDING ROLLOUT WHILE IN REVERSE THRUST AT 85 KTS, THE NR 3 ENGINE COMPRESSOR STALLED.  THE EGT ROSE TO 900C BEFORE THE ENGINE WAS SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE WITH NO DEFECTS NOTED.  THE REVERSER WAS PLACED ON MEL 78-1A DUE TO LACK OF TIME TO OPERATIONALLY CHECK THE RABS.
